# SDR FDEA201112215401

- Difficulty date: December 21, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 64,894 hours, 11,316 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATIONS DURING OPEN HOLE HFEC INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT, BETWEEN STA XORS=683.4, AND STA 713.6.  CARRIED OUT AND REPAIRED IAW DWG SG1157004, REV A.  THIS REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100,
